Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on variational methods


Author: J. T. Poole
Journal: Proc. Amer. Math. Soc. 15 (1964), 929-932
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1964-0173758-5
MathSciNet review: 0173758
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Bd. 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957 (German). MR 0089896
  • [2] M. M. Schiffer, Applications of variational methods in the theory of conformal mapping., Calculus of variations and its applications. Proceedings of Symposia in Applied Mathematics, Vol. 8, For the American Mathematical Society: McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958, pp. 93–113. MR 0094447

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0173758-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society